# SDR MASA200501038

- Difficulty date: December 15, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 8,563 hours, 8,439 cycles
- Engine: Ge CF34*
- Engine time: 4,859 hours, 3,433 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Condition: Faulted
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2638 CLT - RIGHT FADEC FAULT.  MAINTENANCE RAN ENGINES NO FAULTS FOUND. OPS CHECK NORMAL
